Brunel University Research Archive (BURA) >
University >
Publications >

Please use this identifier to cite or link to this item: http://bura.brunel.ac.uk/handle/2438/5912

Title: Analysis of segregated boundary-domain integral equations for variable-coefficient problems with cracks
Authors: Chkadua, O
Mikhailov, SE
Natroshvili, D
Keywords: Boundary-domain integral equations
Partial differential equation
Variable coefficients
Publication Date: 2011
Publisher: Wiley-Blackwell
Citation: Numerical Methods for Partial Differential Equations 27(1): 121 - 140, Jan 2011
Abstract: Segregated direct boundary-domain integral equation (BDIE) systems associated with mixed, Dirichlet and Neumann boundary value problems (BVPs) for a scalar “Laplace” PDE with variable coefficient are formulated and analyzed for domains with interior cuts (cracks). The main results established in the paper are the BDIE equivalence to the original BVPs and invertibility of the BDIE operators in the corresponding Sobolev spaces.
Description: This is the pre-print version of the article. The official published version can be obtained from the link below - Copyright @ 2011 Wiley-Blackwell
Sponsorship: This work was supported by the International Joint Project Grant - 2005/R4 ”Boundary- Domain Integral Equations: Formulation, Analysis, Localisation” of the Royal Society, UK, and the grant ”Mathematical analysis of localised boundary-domain integral equations for BVPs with variable coefficients” of the EPSRC, UK.
URI: http://bura.brunel.ac.uk/handle/2438/5912
DOI: http://dx.doi.org/10.1002/num.20639
ISSN: 1098-2426
Appears in Collections:Mathematical Science
Publications
Dept of Mathematics Research Papers

Files in This Item:

File Description SizeFormat
BDIE-Crack-e-corrd.pdf150.02 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.